# SDR AUS20030740

- Difficulty date: July 23, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Main Bearing
- Part number: M50
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CHIP DETECTOR METAL CONTAMINATION. INVESTIGATION FOUND THE METAL TO BE M50 MATERIAL FROM THE MAIN ENGINE BEARINGS.
